# SDR AALA201909119011

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 54,688 hours, 22,911 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650976003232232
- Part serial: 10404
- Condition: Unreliable
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS GEAR WARNING HORN AND RED GEAR LIGHTS ILLUMINATED AT 5000FT, LVL CHANGE POWER TO IDLE (ADDED POWER THEN WAS OKAY), UPON LANDING THE 50-20 FOOT CALL OUT DID NOT WORK. L/G POSITION INDICATING AND AURAL WARNING CHECKS OK IAW AMM 32-61-00-009. REPLACED ENHANCED GROUND PROXIMITY WARNING COMPUTER IAW AMM 34-46-01. NO FAULTS NOTED.
